# SDR 04FDEA00099

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER SKIN SURFACE ABOVE UPPER AUX TANK CORRODED.  LOCATION AT STA 1235, RIGHT X = 30.  CENTER WING UPPER SKIN SURFACE ABOVE UPPER AUX TANK AT STA 1235 RH   X = 30  CORRODED AREA CARRIED OUT REPAIR IAW  EA  1 5710-74294, WINGS - CENTER WING UPPER PANEL - SKIN CORROSION
